Migraleve Complete contains both Migraleve Pink Tablets and Migraleve Yellow Tablets to combat the different stages of a migraine attack including nausea.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
Please speak to your pharmacist or doctor if you need to take this medication for more than 3 days.
Warnings or Restrictions
Do not use this medicine:
•Unless your migraines have been diagnosed by a doctor
•If you have taken any other painkillers in the last 4 hours
•If it is for a child under 12 years of age
•If you know that you metabolise very rapidly codeine into morphine
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.
Migraleve Pink tablet - Active ingredients: Paracetamol 500mg, Codeine phosphate and Buclizine hydrochloride 6.25 mg, magnesium stearate, colloidal anhydrous silica,
stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 , aluminium oxide and E171.
In each Migraleve Yellow tablet there is Paracetamol DC 9 and
Codeine phosphate 8 mg. Magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E104, aluminium oxide, E171 and E172
Size (0) Unit (EA) Height (6.4) Width (10.9) Depth (2)
Product code: 159178
Adults: 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraleve Pink dose.
Do not take more than 8 tablets (2 Pink and 6 Yellow) in a 24-hour period.
Children aged 12-14 years of age: 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose.
Do not take more than 4 tablets (1 Pink and 3 Yellow) in a 24-hour period.